Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


change of meds
Feb 26, 2004

Thanks Dr. Moyle for answering my previous question. As I said before, I was diagnosed HIV+ in 1993 and have tried many of the meds in the market. I am taking Sustiva and Trizivir for some time now, however my T-cells are decreasing (112), and viral load increasing (80,632). My triglicerides is also high now (1176), so I started taking Tricor. My doctor and I are exploring new meds in order to put my number under control. I really never experienced opportunistic infectious or side effects besides facial lipodystrophy. I am also resistant to most of the meds, for example: Epivir, Retrovir, Efavirenz, Nevirapine, Ritonavir, Lopinavir... My doctor plans to put me on T-20 (injection), Lexiva, Norvir, Veriad, Ziagen and Epivir. I am just worried if these medications will increase my facial lipo and my triglicerides. My doctor also explored with me the option of a clinical trial with Titranevir in addition to T-20 and some of the other meds I mentioned above. What do you think would be my best options taking in consideration the information I provided you. I really appreciate your time and attention to this question. Thanks!

Response from Dr. Moyle

Certainly the number one priority is to get the right combination to control the virus. However, this combo also looks like a reasonable choice for limiting the risk of progression of the facial wasting. good luck regards Graeme Moyle


Previous
very distressed at lipoatrophy,PLEASE HELP!
Next
new meds-lipo

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement